Results are out! Find what you need...fast. Get quick advice or join the chat
Hey there! Sign in to join this conversationNew here? Join for free

think i have MS (srs)

Announcements Posted on
Applying to Uni? Let Universities come to you. Click here to get your perfect place 20-10-2014
    • Thread Starter
    #1

    (Original post by Flyteryder)
    MS is a progressive disease; you don't just get a sudden loss of vision out of the blue, like you have claimed. It would start with a very slight minute loss of vision which was barely noticeable, then get progressively worse over the year you claim to think you've had it. In most people with MS vision loss takes over 5 years, or even more than that.

    It's a migraine. Take some paracetamol or ibuprofen for now. You'll probably get migraine pills and/or co-codamol from the doctor. That is if you are still experiencing symptoms, which you haven't said you are. You had a migraine and now it's gone.
    if looks that way. feelsgoodman
    • 0 followers
    Offline

    ReputationRep:
    if you shut your eyes was it like there was a flashing light in front of you - even though your eyes were shut? I definitely does sound like a migraine to me, if it happens again take some aspirin as soon as you feel a headache coming on - my doctor told me paracetamol won't help (I get migraines occasionally).

    Also do you guys have to be so horrible? OP obviously freaked out and overreacted - but if you completely lost your sight I'm SURE you would too. We're all guilty of google-diagnosing - I convinced myself I had skin cancer and later found out it was just a blood condition - so you don't need to be such complete jerks :|
    • 12 followers
    Offline

    ReputationRep:
    (Original post by Flyteryder)

    It's a migraine. Take some paracetamol or ibuprofen for now.
    You can take both together if it's that bad.
    • 1 follower
    Offline

    ReputationRep:
    (Original post by OU Student)
    You can take both together if it's that bad.
    Oh yeah, I forgot about that! I can't take both together because it makes me feel sick for some reason, but most people can. The person with the migraines should take both like you suggested if it's that bad
    • 1 follower
    Offline

    ReputationRep:
    Very, very unlikely to be due to MS. MS can affect vision by causing optic neuritis, but that always lasts days or weeks - never an hour.

    But you do need to see a doctor to work out what caused your loss of vision - did you have any other symptoms such as headache, eye pain, etc?

Reply

Submit reply

Register

Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. By joining you agree to our Ts and Cs, privacy policy and site rules

  2. Slide to join now Processing…

Updated: June 18, 2012
New on TSR

Submitting your UCAS application

How long did it take for yours to be processed?

Article updates
Reputation gems:
You get these gems as you gain rep from other members for making good contributions and giving helpful advice.